Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 7, Pages 487-492

New characterizations of some Lp-spaces

1American General Life and Accident Insurance Company, 450S American General Center, Nashville 37250, TN, USA
2Department of Mathematics, Box 5054, Tennessee Technological University, Cookeville 38505, TN, USA

Received 5 October 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


For a complete measure space (X,,μ), we give conditions which force Lp(X,μ), for 1p<, to be isometrically isomorphic to p(Γ) for some index set Γ which depends only on (X,μ). Also, we give some new characterizations which yield the inclusion Lp(X,μ)Lq(X,μ) for 0<p<q.